|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
On a nonlocal problem for nonlinear parabolic equation
A boundary problem for nonlinear parabolic equation with nonlocal boundary conditions is considered. Some a priori estimates are derived to establish the global existence of the solution. Uniqueness and existence theorems are proved.
Keywords: non-local problem, apriori estimations, extremum principle, Holder's condition, nonlinear parabolic equation, Shauder's principle, existence and uniqueness of solution
Language: Russian Download the full text
For citation: Takhirov J. O., Turaev R. N. On a nonlocal problem for nonlinear parabolic equation. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 1, pp.42-49. DOI 10.23671/VNC.2014.1.7422
← Contents of issue
|© 1999-2023 Þæíûé ìàòåìàòè÷åñêèé èíñòèòóò|